Decentralized H∞ Controller Design: A Matrix Inequality Approach Using a Homotopy Method

Guisheng Zhai, Masao Ikeda, Yasumasa Fujisaki

Research output: Contribution to journalArticle

167 Citations (Scopus)
Original languageEnglish
Pages (from-to)565-572
JournalAutomatica
Volume37
Publication statusPublished - 2001 Apr 1

Cite this

Decentralized H∞ Controller Design: A Matrix Inequality Approach Using a Homotopy Method. / Zhai, Guisheng; Ikeda, Masao; Fujisaki, Yasumasa.

In: Automatica, Vol. 37, 01.04.2001, p. 565-572.

Research output: Contribution to journalArticle

Zhai, Guisheng ; Ikeda, Masao ; Fujisaki, Yasumasa. / Decentralized H∞ Controller Design: A Matrix Inequality Approach Using a Homotopy Method. In: Automatica. 2001 ; Vol. 37. pp. 565-572.
@article{c4ac178db48644cb9877c964a9dfc775,
title = "Decentralized H∞ Controller Design: A Matrix Inequality Approach Using a Homotopy Method",
author = "Guisheng Zhai and Masao Ikeda and Yasumasa Fujisaki",
year = "2001",
month = "4",
day = "1",
language = "English",
volume = "37",
pages = "565--572",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Decentralized H∞ Controller Design: A Matrix Inequality Approach Using a Homotopy Method

AU - Zhai, Guisheng

AU - Ikeda, Masao

AU - Fujisaki, Yasumasa

PY - 2001/4/1

Y1 - 2001/4/1

M3 - Article

VL - 37

SP - 565

EP - 572

JO - Automatica

JF - Automatica

SN - 0005-1098

ER -